# SDR SWIA201439060

- Difficulty date: August 11, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 37,801 hours, 48,648 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Weak
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR CONTINUOUSLY BEEPING THROUGHOUT FLIGHT.  REMOVED AND REPLACED LAV SMOKE DETECTOR BATTERY OPS CHECKED GOOD.
